Last summer for some reason parts of my skin on my stomach around my belly button just didn't tan. Before this I've always tanned easily and never had any patches like these and i do wear sun cream and i don't use sun beds.
My tan has faded from last year but i can still faintly see the marks there and i think its going to happen again this summer! Also i don't know whether i'm getting paranoid or if they are spreading further around my stomach .
Last summer i did use Jolen creme to bleach some of the hairs around my belly button, could it of bleached my skin? My friend also did this but nothing happened to her.
Please do you think there's anything to get rid of the patches?!
It can be due to pityriasis versicolor. It is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities.Treatment involves topical and oral antifungal medicines.
Please get the diagnosis confirmed after consulting a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks very much for your help i've looked up pityriasis versicolor and it seems quite probable that it could be this, howvever i've also found something that sounds similar, hypopigmentation? Have you heard of it and also have you heard of V-tar (a product apprently good to treat it)?
Im seeing a doctor tomorrow so i'll tell you if a diagnosis is made!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.